# SDR DALA2023092007733

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 56,190 hours, 28,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DENT ON LT WING LE SLAT #1. CORRECTIVE ACTION: REPAIRED LT WING #1 SLAT DENT IAW A319 SRM 57-40-00-300-109. (4439085)
